Doctor insights on:
How To Avoid Withdrawal Symptoms
Depends,: If you are an inpatient receiving detox medication your symptoms could be decreased considerably within hours. If you are drinking heavily and stop suddenly and take no mediation for detox you could have symptoms lasting 5-7 days. It is much safer to do this while under care of your family md or psychiatrist. ...Read more
See doctor: If you are asking how to treat and deal with your alcohol problem, make an appointment with a psychiatrist who has experience with addictions. He or she will work with you to diagnose specifically what is your illness, and prescribe a treatment regimen to help with withdrawal and follow up long term sobriety. Treatments are safe and effective. Be serious and persevere, and it will be worth it. ...Read more
Many things: A formal support program helps reduce anxiety and alleviates withdrawal just by taking your mind off it, and focusing on other things. Exercise and other healthful activities can do the same. If moderate to severe, nicotine replacement (patches, gum, lozenges etc.) help, as do the prescription medications bupropion (Zyban) and varenicline (Chantix). Acupuncture&hypnosis help some people. ...Read more
Caffeine withdrawal: I recommend that people who are using excessive caffeine (whether coffee, tea or cola or other soft drinks) cut back by about 25% of the dose every 3-4 days until they get down to 1-2 servings per day, which is generally safe. If you are drinking sugared pepsi, there is also the sugar issue to deal with, so use of diet drinks temporarily may help. If 8 drinks/day, go down 2 drinks every 3-4 days. ...Read more
Does anyone know the symptoms of benzo (clonazepam) withdrawal and can you get symptoms even before you start to taper off?
Numerous: If someone is dependent on benzos, then they can experience side effects before tapering off if their body has become used to the dose. Withdrawals symptoms include anxiety, tremors, heart palpitations, sweaty, seizures, and even death. Benzo withdrawal is very serious and it is important to taper off benzos under close medical supervision. ...Read moreSee 1 more doctor answer
Prevention: Try to stay hydrated and eat foods low in sodium to prevent bloating associated with pms. You could also eat foods that are rich in vitamin b6 (bananas and nuts) which helps to modulate hormones related to pms. Finally, exercise and stay active. Endorphins are released during physical activity which can also help relieve your symptoms when you do experience pms. ...Read moreSee 1 more doctor answer
Possibly: Severe alcohol withdrawal sometimes called delerium tremens can cause death. The vast majority of people who stop drinking do not risk death however. If you have any concerns about your health when you stop drinking, consult your physician who can assist you in a plan for safely detoxifying from alcohol. ...Read moreSee 1 more doctor answer
Healthy lifestyle: Don't isolate. Spend time w people. Use your support system. Get out. Don’t stagnate at home. Work to get 8 hours or > of sleep per night & eat healthfully. Daily aerobic exercise is a big +. Recommend the “Feeling Good Book" by Dr. David Burns. Don't just read it - DO IT! ...Read more
With M.D. supervion: Alcohol withdrawal symptoms can be serious. They can include life threatening seizures. The withdrawal should be done under medical supervision and may include a temporary use of benzodiazepines. Sometimes the withdrawal process is done in the hospital. It is particularly important to undergo this withdrawal process since the use of alcohol in the presence of hepatitis is very dangerous. ...Read more
Slow taper: The dose of amitryptiline should be tapered slowly reducing the dose over a 4-6 week period until it is discontinued. ...Read more
Smile...: Depression has many causes. While genetics and environment play a role, one's outlook on life is dependent on thier support systems, coping mechanisms and self image. I would recommend keeping company with positive people, exercise regularly, and take time for yourself every day. Look at the cup as always half full and smile. If you have thoughts of hurting yourself or others seek help. ...Read moreSee 2 more doctor answers
I'm trying to stop drinking coffee. How long will it take to be "off" of coffee, and free of caffeine withdrawal symptoms?
Dont drink to excess: Alcohol poisoning, by definition, means you would be in a coma, so am not sure what you mean. If you are getting drunk and getting sick, that is not alcohol poisoning. Alcohol can inflame the stomach and small intestine and cause diarrhea. If you are drinking to excess, what you need is not to combat the ill effects, what you need is to STOP. Get help - talk to your health professional. ...Read more
- Talk to a doctor live online for free
- How to avoid withdrawal symptoms from oxycodone?
- How do i avoid caffeine withdrawal?
- How to ease withdrawal symptoms?
- Ask a doctor a question free online
- Percocet withdrawal symptoms how long
- Venlafaxine withdrawal symptoms
- How to ease cymbalta withdrawal symptoms?
- How to ease suboxone withdrawal symptoms?
- Talk to a neurologist online